I was per prescribed Topiramate 25 mg


Q: I was per prescribed Topiramate 25 mg. At a tapper 1-4 days. I accidently took 4 instead of 1. Will it be ok?


A:   Welcome to Ask The Doctor.
We are here to help you on this medical health advice platform.

You have taken 4 tablets of Topiramate 25 mg each, that is 100 mg of total. This can cause you mental sluggishness, excessive sleep or disturbed sleep. You can feel excessive sedation with inability to sleep. You may feel loss of appetite for a day or two.
This is not going to harm you in any other way. You should take rest and avoid driving, crossing roads, holding a child or doing any work that includes machinery or any risk of injury. If you feel excessive drowsiness or vomitings, you should immediately report to your doctor.
Share my opinion with your doctor.

I hope it helps.
Stay Healthy

Related Q&A

Q: Hi i m 25 years old n me n my husband had unprotected sex on the last day of my menstrual cycle ie on 25th Jan n I ha...

Q: Hi i have a slightly low thyroid and iam on medication. i recently wanted to take a amino acid blend, which includes ...

Q: Hi, i live in guyana , about two year ago i found out i have hrdorcephalus and at that time i was 20 years old, howev...

Q: Hi. This is more of a psychologist question that I would like help with. I have this friend that I'm really obsesse...

Q: I am taking Neurorubine - Forte and have experienced lack of eye focus and trembling in the arms ... is this a side a...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon